# SDR GUUA94952062910A

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 29,750 hours, 35,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9174 PILOT REPORTED DURING PREFLIGHT FOUND CABIN DOOR HARD TO OPEN.  REPOSITIONED CABIN DOOR TOP HANDRAIL CABLE OPERATIONAL CHECKED GOOD.
